MAUDE Adverse Event Report: CORDIS CORPORATION PRECISE PRO RX US CAROTID SYST; STENT, CAROTID

CORDIS CORPORATION PRECISE PRO RX US CAROTID SYST; STENT, CAROTID
Catalog Number PC0520RXC
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/22/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information is pending and will be submitted within 30 days upon receipt.
 
Event or Problem Description
As reported, customer mentioned that information presented in website is outdated and does not align with a letter/other more updated mri information in a different ifu.There was no reported patient injury.Initially, the customer called the service number on the document previously sent by sales rep and also emailed the instructions for use.Unfortunately, they state 1.5 tesla, with a spatial gradient limit of 3 t/m (300 g/cm).The spatial gradient is not the same as field strength.Although the document states some stents were tested on a 3 tesla magnet, is does not state the spatial gradient of those systems and/or any other conditions for use.Per customer ¿they can really only safely scan devices and implants while following the specific fda approved guidelines published in the instructions for use for manufacturer guidelines for implants rated conditional 5.The cordis precise stents are rated conditional 5, but from what i can tell the instructions for use state 1.5 tesla only, with a very low spatial gradient limit¿.The device will not be returned for analysis.
 
Additional Manufacturer Narrative
The customer mentioned that information presented in the website is outdated and does not align with a letter/other more updated mri information in a different ifu (instructions for use).There was no reported patient injury.Initially, the customer called the service number on the document previously sent by a sales rep and also emailed the ifu.Unfortunately, they state 1.5 tesla, with a spatial gradient limit of 3 t/m (300 g/cm).The spatial gradient is not the same as field strength.Although the document states some stents were tested on a 3 tesla magnet, it does not state the spatial gradient of those systems and/or any other conditions for use.Per customer ¿they can really only safely scan devices and implants while following the specific fda approved guidelines published in the instructions for use for manufacturer guidelines for implants rated conditional 5.The cordis precise stents are rated conditional 5, but from what i can tell the instructions for use state 1.5 tesla only, with a very low spatial gradient limit¿.The product was not returned for analysis.No lot number was provided therefore a product history record (phr) review could not be generated.The reported ¿packaging/pouch/box labeling incorrect¿ was confirmed as there are differences in the information provided.The exact cause could not be determined.Vessel characteristics are unknown.As no lot number was supplied a phr could not be completed.According to the safety information in the instructions for use ¿mri compatibility through non-clinical testing, the cordis precise nitinol stent has been shown to be mri conditional at field strengths of 3 tesla or less and a maximum whole body averaged specific absorption rate (sar) of 0.8w/kg for 20:00 minutes of mri.The precise stent should not migrate in this mri environment.Non-clinical testing has not been performed to rule out the possibility of stent migration at field strengths higher than 3 tesla.In this testing, the stent produced a temperature rise of 0.5 degrees c at a maximum whole body averaged sar of 0.8w/kg for 20:00 minutes of mri.Mr image quality may be compromised if the area of interest is in the exact same area or relatively close to the position of the stent.The effect of heating in the mri environment for overlapping stents or stents with fractured struts is not known.¿ a risk assessment has already been opened to further investigate this issue.

Brand Name
PRECISE PRO RX US CAROTID SYST
Common Device Name
STENT, CAROTID
Manufacturer (Section D)
CORDIS CORPORATION
14201 nw 60th ave
miami lakes FL 33014
MX  33014
MDR Report Key8864166
Report Number9616099-2019-03123
Device Sequence Number2078770
Product Code NIM
UDI-Device Identifier20705032036389
UDI-Public20705032036389
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P030047
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/20/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberPC0520RXC
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/22/2019
Supplement Date Received by Manufacturer08/19/2019
Initial Report FDA Received Date08/06/2019
Supplement Report FDA Received Date08/20/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1